| Model Number |
GIF-1100 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown, additional information will be provided if available.The device was returned to olympus.The final investigation has been completed.The failure reported by the customer and identified during the inspection has been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction is traced to component failure.Olympus will continue to monitor the field performance of this field performance of this device and evaluate any additional information received through post-market surveillance activities.
Event or Problem Description
The customer reported that the gastrointestinal videoscope exhibited fibers protruding from the channel.There was no patient involvement.